RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Stat. Phys., 2012, Volume 146, Pages 1274–1287 (Mi jsph3)  

On the merit of a Central Limit Theorem-based approximation in statistical physics

B. Leggioa, O. Lychkovskiyb, A. Messinaa

a Dipartimento di Fisica, Università degli Studi di Palermo, Via Archirafi 36, 90123 Palermo, Italy
b Institute for Theoretical and Experimental Physics, B. Cheremushkinskaya 25, 117218 Moscow, Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation NSh-4172.2010.2
02.740.11.0239
Russian Foundation for Basic Research 11-02- 00778
10-02-01398
OL acknowledges the partial support from grants NSh-4172.2010.2, RFBR-11-02-00778, RFBR-10-02-01398 and from the Ministry of Education and Science of the Russian Federation under contracts No. 02.740.11.0239.


DOI: https://doi.org/10.1007/s10955-012-0442-9


Bibliographic databases:

Received: 04.11.2011
Accepted:04.02.2012
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jsph3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020